MathSciNet Relay Station
MathSciNet bibliographic data
MR1136935 35J10 (35B65 47F05 47N50)
Ben-Artzi, M.; Devinatz, A. Local smoothing and convergence properties of Schrödinger type equations. J. Funct. Anal. 101 (1991), no. 2, 231–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement